Resultados globales: 5 registros encontrados en 0.04 segundos.
Artículos, Encontrados 5 registros
Artículos Encontrados 5 registros  
1.
23 p, 533.7 KB Analytic tools to bound the criticality at the outer boundary of the period annulus / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we consider planar potential differential systems and we study the bifurcation of critical periodic orbits from the outer boundary of the period annulus of a center. In the literature the usual approach to tackle this problem is to obtain a uniform asymptotic expansion of the period function near the outer boundary. [...]
2018 - 10.1007/s10884-016-9559-x
Journal of dynamics and differential equations, Vol. 30, issue 3 (Sep. 2018) , p. 883-909  
2.
8 p, 483.6 KB On the Chebyshev property of certain Abelian integrals near a polycycle / Marín Pérez, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
F. Dumortier and R. Roussarie formulated in (Discrete Contin. Dyn. Syst. 2 (2009) 723–781] a conjecture concerning the Chebyshev property of a collection I₀,I₁,. . . ,In of Abelian integrals arising from singular perturbation problems occurring in planar slow-fast systems. [...]
2018 - 10.1007/s12346-017-0226-3
Qualitative theory of dynamical systems, Vol. 17, issue 1 (April 2018) , p. 261-270
2 documentos
3.
15 p, 386.1 KB Upper bounds for the number of zeroes for some Abelian integrals / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the vector field x′ = −yG(x, y), y′ = xG(x, y), where the set of critical points {G(x, y) = 0} is formed by K straight lines, not passing through the origin and parallel to one or two orthogonal directions. [...]
2012 - 10.1016/j.na.2012.04.033
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 5169-5179  
4.
19 p, 406.0 KB On the Chebyshev property for a new family of functions / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We analyze whether a given set of analytic functions is an Extended Chebyshev system. This family of functions appears studying the number of limit cycles bifurcating from some nonlinear vector field in the plane. [...]
2012 - 10.1016/j.jmaa.2011.09.019
Journal of Mathematical Analysis and Applications, Vol. 387 (2012) , p. 631-644  
5.
13 p, 408.9 KB Bounding the number of zeros of certain Abelian integrals / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
In this paper we prove a criterion that provides an easy sufficient condition in order for any nontrivial linear combination of n Abelian integrals to have at most n + k − 1 zeros counted with multiplicities. [...]
2011 - 10.1016/j.jde.2011.05.026
Journal of Differential Equations, Vol. 251 (2011) , p. 1656-1669  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.